Dear Doctor My doc say to use accutane for 3 month,

Patient

Q: Dear Doctor
My doc say to use accutane for 3 month, 30mg per day. But I stopped using it after 2 month and 23 day, because of side effects. He said that we finished the curse. But after 3 days of stopping using it my skin started produce much oil and acne started to revile. What should I do? Please sorry for my English. I am 22 year old, 165cm, wen started using accutan 60kg, now 53. Thanks so much

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Specialist in effects of drugs please. My son took a drug in December that appears to have caused severe psychosis....

Q: I was diagnosed with panic attacks many years ago. Every few years or so I get heart attack like symptoms. It's sca...

Q: I am 68 years old male and i found small drops of blood in urine after my blood pressure medication in the morning

Q: Im 22 years ive age im currently suffering with a aching and dull feeling in my lower abdomen i woke up this morning ...

Q: Taken 2 x 10mg Serapax and about 80mg of oxycodone, Just coming down after a 4 day intense mania (bipolar) and not fe...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews